# SDR IPXA2019082245896

- Difficulty date: July 26, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151255533
- Part serial: PW463
- Condition: Gouged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  NR 1 ENG. I/B T/R FWD LOWER LANDING IS GOUGED.REPAIRED GOUGED #1 ENG. R/H THRUST REVERSER LOWER BIFURCATION STRUCTURE IAW EA 011-7830-01-A7871 REV. IR AND EO MD11-7830-73616-A. (MINOR)
